# SDR JM02007F00000

- Difficulty date: November 29, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N407W
- Make and model: Israel 1124A
- Aircraft serial: 407
- Engine: Garrtt TFE731*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 723080171
- Condition: Leaking
- Location: Hyd System
- Part time: 10,619 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

APPROX 2 MINUTES AFTER THE LANDING GEAR WAS DEPLOYED AND A FEW SECONDS BEFORE LANDING, FLIGHT CREW REPORTED AN (UNUSUAL SMELL) ON THE FLIGHT DECK.  NO OTHER WARNING OR INDICATOR WAS NOTED.  LANDING PROCEEDED AS USUAL.  ON POST FLIGHT INSPECTION, HYDRAULIC RESERVOIR WAS FOUND TO BE ABNORMALLY LOW.  FLIGHT DECK FLOOR WAS REMOVED AND BELLY WAS FOUND TO BE WET WITH HYDRAULIC FLUID. VISUAL INSPECTION APPLIED TO SYSTEM, A SEEPAGE WAS FOUND IN A GEAR DOWN PRESSURE LINE, THOUGH NO VISUAL MECHANICAL DEFECT WAS NOTED.  AFTER MANY PRESSURE CYCLES MICROSCOPIC PERFORATIONS IN TUBE AT STA 96.00 BECAME EVIDENT.  REPAIR WAS MADE UNDER OEM EO AND AIRCRAFT RETURNED TO SERVICE.  (K)
